Stochastic Quasi-Newton Methods for Nonconvex Stochastic Optimization

Xiao Wang University of Chinese Academy of Sciences Shiqian Ma University of California, Davis Donald Goldfarb Columbia University Wei Liu Tencent AI Lab

Optimization and Control mathscidoc:2004.27007

SIAM Journal on Optimization, 27, (2), 927-956, 2017.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-04-27 01:35:32 uploaded by concor123 ] [ 365 downloads ] [ 0 comments ]
@inproceedings{xiao2017stochastic,
  title={Stochastic Quasi-Newton Methods for Nonconvex Stochastic Optimization},
  author={Xiao Wang, Shiqian Ma, Donald Goldfarb, and Wei Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200427013532355691643},
  booktitle={SIAM Journal on Optimization},
  volume={27},
  number={2},
  pages={927-956},
  year={2017},
}
Xiao Wang, Shiqian Ma, Donald Goldfarb, and Wei Liu. Stochastic Quasi-Newton Methods for Nonconvex Stochastic Optimization. 2017. Vol. 27. In SIAM Journal on Optimization. pp.927-956. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200427013532355691643.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved